# SDR DALA2015022301573

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cusp Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON LT CUSP WEB BETWEEN STA Y=1246 TO Y= 1250, X=54 TO X=60 AT PAX CABIN.  DAMAGE WAS REMOVED, REPAIR PARTS WERE INSTALLED IAW SRM 53-05, FIG 131A-6, SHT -1.
